# SDR SWAA2024112048640

- Difficulty date: October 14, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 38,574 hours, 18,242 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Debonded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED EXTERNAL SKIN OB AFT FLAP LOWER SURFACE IB SIDE AT LT WING 2024-645399<[01] TOOL USED: CALIPER P/N:500-197-30 S/N:B20189521 DUE DATE: 26-JAN-25;[02] STEP 3. TOOL USED ULTRASONIC EQUIPMENT PN: USM GO+ ; SN: USMGO11040089; DUE DATE: 21-MAY-25.;[03] TOOL USED; CALIPER PN: 500-197-30; SN: A18229508; DUE DATE: 14-JAN-25 ;HOT BONDER PN: HCS9200B-AV; SN: 18185733; DUE DATE: 25-JAN-25.;[04] TOOL USED HOT BONDER P/N: HCS9200B-AV S/N: 18185781 DUE DATE: 15 FEB 25.;[05] TOOL USED STEP 15: ULTRASONIC EQUIPMENT; P/N: BONDMASTER 6004; S/N: 220052310; DUE DATE: 17 NOV 24.;[06] REPAIRED OB AFT FLAP LOWER SURFACE IB SIDE AT LT WING IAW B737-800 SRM 57-53-01-2R-16 REPAIR 16. SEE INDIVIDUAL SIGN OFFS BELOW.;[07] CORRECTIVE ACTION #6 ENTER BY ERROR  THE CORRECT CORRECTIVE ACTION IS:  REPAIRED OB AFT FLAP LOWER SURFACE IB SIDE AT LT WING IAW B737-800 SRM 57-53-01-2R-16-REPAIR 16. (REPAIR 16 - OUTBOARD AFT FLAP TRAILING EDGE WEDGE ASSEMBLY REPAIR - TAP TEST EVERY 6;875 CYC OR 30 MONTHS - INTERIM REPAIR ). SEE INDIVIDUAL SIGN OFFS BELOW.;[08] JOB TASK COMPLETED. RII INSPECTION COMPLETED.
